| Catalog Number |
8065992761 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during surgery an ophthalmic cutting knives was found blunt with no impact on patient.Procedure details was not reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report of dull knives; therefore, the condition of the product could not be verified.No lot number was identified with this complaint; therefore, a device history record review could not be conducted.A sample was not received at the manufacturing site and no lot information was provided; therefore, the root cause for the customer complaint issue cannot be determined.The cause of the reported event cannot be determined with the information obtained; therefore, specific action with regards to this complaint cannot be taken.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).